RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 4(328), Pages 147–148 (Mi umn199)  

This article is cited in 2 scientific papers (total in 2 papers)

Anatolii Platonovich Prudnikov (obituary)

O. V. Viskov, V. A. Il'in, L. D. Kudryavtsev, E. I. Moiseev, S. M. Nikol'skii


DOI: https://doi.org/10.4213/rm199

Full text: PDF file (68 kB)

English version:
Russian Mathematical Surveys, 1999, 54:4, 823–824

Bibliographic databases:

MSC: 01A70

Citation: O. V. Viskov, V. A. Il'in, L. D. Kudryavtsev, E. I. Moiseev, S. M. Nikol'skii, “Anatolii Platonovich Prudnikov (obituary)”, Uspekhi Mat. Nauk, 54:4(328) (1999), 147–148; Russian Math. Surveys, 54:4 (1999), 823–824

Citation in format AMSBIB
\Bibitem{VisIliKud99}
\by O.~V.~Viskov, V.~A.~Il'in, L.~D.~Kudryavtsev, E.~I.~Moiseev, S.~M.~Nikol'skii
\paper Anatolii Platonovich Prudnikov (obituary)
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 4(328)
\pages 147--148
\mathnet{http://mi.mathnet.ru/umn199}
\crossref{https://doi.org/10.4213/rm199}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1741281}
\zmath{https://zbmath.org/?q=an:0974.01008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..823V}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 4
\pages 823--824
\crossref{https://doi.org/10.1070/rm1999v054n04ABEH000199}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000085500400005}


Linking options:
  • http://mi.mathnet.ru/eng/umn199
  • https://doi.org/10.4213/rm199
  • http://mi.mathnet.ru/eng/umn/v54/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Chizhonkov, EV, “Numerical aspects of one stabilization method”, Russian Journal of Numerical Analysis and Mathematical Modelling, 18:5 (2003), 363  crossref  mathscinet  zmath  isi  elib
    2. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:306
    Full text:110
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020